Translator Disclaimer
December 1984 The Lp-integrability of Green’s functions and fundamental solutions for elliptic and parabolic equations
E. B. Fabes, D. W. Stroock
Duke Math. J. 51(4): 997-1016 (December 1984). DOI: 10.1215/S0012-7094-84-05145-7
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 4 • December 1984
Back to Top